Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking Ramipril, feeling weak, lightheaded, breathlessness. Had catheter ablation

HI, HAD A CATHERDER ABLATION IN NOV. 2011, DIDN T WORK ,HOWEVER 2MONTHS LATER DEVELOED A BLOOD CLOT WERE THE CATHERTER ENTERED THE VEIN IN THE GROIN . CLOT DISLODGED AND WENT INTO LUNGS SO A VENA-CAVA? FILTER WAS PUTIN TO STOP ANY FUTHER CLOTS. NOW IN MAY I HAD A MILD HEART ATTACK ,ONE ARTERY WAS 95% BLOCKED. A STENT WAS PUT IN AFTER THAT PROCEDURE NEW MEDS WERE PRESCRIBED. I WAS ON FLECANIDE WHICH WAS DISCONTINUED . AM ON RAMAPRIL AND SINCE THE CHANGE IN MEDS FEEL WEAK, LIGHT-HEADED. AND HAVE EPISODES OF SHORTNESS OF BREATH. SHOULDN T I BE ON SOME SORT OF MED. FOR THE AFIB
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern looking to the history given I could say that the symptoms of shortness of breath, light headache, in my opinion this symptoms need to be investigated again for the fresh infraction because you already have stent inside, so you nee to go and get done the test that includes, EKG, and Angiography, hope this information helps you have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor